Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936025
Beznea, Lucian, Cimpean, Iulian, and Röckner, Michael. 2019. “A new approach to the existence of invariant measures for Markovian semigroups”. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 55 (2): 977-1000.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615560
Bogachev, VI, Krylov, NV, and Röckner, Michael. 2001. “On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions”. Communications in Partial Differential Equations 26 (11-12): 2037-2080.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Markovian semigroup"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung